# SDR USAA2010012990228

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON VERTICAL BEAM ATTACH ANGLE WEB AT BS 188, RBL 24.  REPAIRED VERTICAL BEAM ATTACH ANGLE WEB AT BS 188, RBL 24 IAW B737 SRM 53-10-08 REPAIR 12.
